RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 421–424 (Mi mz1298)  

Further criteria for the indecomposability of finite pseudometric spaces

M. É. Mikhailov

Institute of Genetics Academy of Sciences of Moldova

Abstract: We continue the study of indecomposable finite (consisting of a finite number of points) pseudometric spaces (i.e., spaces whose only decomposition into a sum is the division of all distances in equal proportion). We prove that the indecomposability property is invariant under the following operation: connect two disjoint points by an additional simple chain, which is the inverted copy of the shortest path connecting these points. The indecomposability of the spaces presented by the graphs $K_{m,n}$ ($m\ge2$, $n\ge3$) with edges of equal length is also proved.

DOI: https://doi.org/10.4213/mzm1298

Full text: PDF file (1330 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 370–373

Bibliographic databases:

UDC: 515.124
Received: 05.09.1997

Citation: M. É. Mikhailov, “Further criteria for the indecomposability of finite pseudometric spaces”, Mat. Zametki, 63:3 (1998), 421–424; Math. Notes, 63:3 (1998), 370–373

Citation in format AMSBIB
\Bibitem{Mik98}
\by M.~\'E.~Mikhailov
\paper Further criteria for the indecomposability of finite pseudometric spaces
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 421--424
\mathnet{http://mi.mathnet.ru/mz1298}
\crossref{https://doi.org/10.4213/mzm1298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631885}
\zmath{https://zbmath.org/?q=an:0985.54029}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 370--373
\crossref{https://doi.org/10.1007/BF02317784}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100013}


Linking options:
  • http://mi.mathnet.ru/eng/mz1298
  • https://doi.org/10.4213/mzm1298
  • http://mi.mathnet.ru/eng/mz/v63/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:60
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019